It is making me really sick and affecting my studies in college. Can't concentrate and feeling tired and very weird. Makes me sick in the stomach with abdominal pains, cant eat well, losing weight, my anxiety got worst, can't let me sleep at night. I'm graduating this year from Psychology and i can't afford feeling like this. I know I need to give it time to work but I don't have the time for that.
I feel you should get in touch with the dr that prescribed for you. It's true like you said that your body has to get used to it but I don't think your dr would want you to go through what you are going through. Maybe you need a lower dose or a different medication all together. Everyone doesn't react the same to each medication. I hope you feel comfortable enough to discuss this with your dr. I wish you well.
It takes a good month or so for the medication, any anti-depressants to take effect! Unless you can make it at least two weeks you should stop and either start on another medicine, advise doctor of what your experiencing and speak with pharmacist as well or taper off is the best way to stop! Also, maybe eat before and possibly just take 1/2 of pill if possible!
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2012 • 24 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer
Posted 13 Jan 2015 • 3 answers
Posted 1 Oct 2015 • 2 answers
Posted 4 Sep 2016 • 2 answers